MathSciNet Relay Station
MathSciNet bibliographic data
MR2399739 65C30 (60H35)
Yuan, Chenggui; Mao, Xuerong A note on the rate of convergence of the Euler-Maruyama method for stochastic differential equations. Stoch. Anal. Appl. 26 (2008), no. 2, 325–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement